Reply to "Possible Impact of Dropout in a Study ofHigh-Dose Olanzapine and Prolactin Levels"
J Clin Psychiatry 2004;65(8):1150[letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
Sir: While we agree that dropouts could potentially influence this type of study, in this particular study they did not. All patients were from the senior author’s (J.L.K.’s) clinical practice, and no patient meeting the inclusion criteria dropped out. All patients had to be taking at least 20 mg/day of olanzapine for at least 4 months. Furthermore, any patient who would have dropped out prior to meeting inclusion criteria could not have been considered to be on high-dose, long-term treatment. This study was not intended to address the issue of prolactin elevation after low-dose or short-term treatment with olanzapine.